Hokkaido Mathematical Journal

UMEHARA Masaaki, YAMADA Kotaro,

Maximal surfaces with singularities in Minkowski space.

Hokkaido Mathematical Journal, 35 (2006) pp.13-40

Fulltext

PDF

Abstract

We shall investigate maximal surfaces in Minkowski 3-space with singularities.Although the plane is the only complete maximal surface without singular points,there are many other complete maximal surfaces with singularities and we show that they satisfy an Osserman-type inequality.

MSC(Primary)53A40
MSC(Secondary)53A10, 32S05
Uncontrolled Keywordsmaximal surface, front, cuspidal edge, swallowtail, singularity